# SDR 2005FA0000226

- Difficulty date: February 14, 2005
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N253SJ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 107
- Engine: Garrtt TFE731*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 189411
- Part serial: 347
- Condition: Failed
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW HAD POWER ON AIRCRAFT AND NOTICED AN ELECTRICAL BURNING SMELL COMING FROM THE CABIN.  AFTER INVESTIGATING THEY FOUND THE CABIN INDIRECT LIGHTING CIRCUIT BREAKER POPPED.  THE MAINTENANCE FACILITY TROUBLESHOT THE PROBLEM TO A POWER SUPPLY THAT HAD BURNED UP.  RECOMMEND INVESTIGATION INTO THIS PN POWER SUPPLIES TO SEE IF THEY SHOULD BE TOTALLY REMOVED FROM SERVICE.  MFG RECOMMENDED SB F50-335 FOR REPLACING  POWER SUPPLIES WITH IMPROVED POWER SUPPLY THAT INCORPORATES A PROTECTION CIRCUIT.  THESE LIGHTING SYS WERE INSTALLED UNDER MFG MODIFICATION F50 M2065+M2674.  THIS AIRCRAFT WILL HAVE SB -335 INSTALLED AS SOON AS PART CAN BE PROCURED.
